# SDR SWAA2022072927541

- Difficulty date: July 10, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,988 hours, 9,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE IS OUT OF LIMITS AT STA 727J +6 / [01] REMOVED DAMAGED TRANSITION ANGLE FROM STA. 727H+10 THRU STA. 767 R/H;[02] MATCH DRILLED; DEBURED; CSK; TREATED AND PRIMED ZEE ANGLE AND SPLICE PER SRM 53-00-53-2R-5;[03] VERIFIED... C/W MATCH DRILLED; DEBURED; CSK; TREATED AND PRIMED ZEE ANGLE AND SPLICE PER SRM 53-00-53-2R-5;[04] INSTALLED NUT PLATES PER SRM 51-40-10   DATE JULY 15; 2022 TIME 5:00 A.M;[05] PERFORMED PUSH TEST ON ADHESIVELY BONDED NUTPLATES PER SRM 51-40-10-2R-0.;[06] CORRECTIVE ACTION 5. JOHN PRAMUK (TECHNICIAN); 15-JUL-2022 12:19 UTC PERFORMED PUSH TEST ON ADHESIVELY BONDED NUTPLATES PER SRM 51-40-10-2R-00. ENTERED IN ERROR.;[07] INSTALLED AFT CARGO RT ZEE SIDEPLATE CHANNEL AND REPAIR PARTS FROM STA. 727H+10 TO STA. 767 PER SRM 53-00-53-2R-5.;[08] INSTALLATION 727H+10 TO 767 OK. NUTPLATES MUST BE PUSH TESTED NO EARLIER THAN 2200 UTC;[09] PERFORMED PUSH TEST ON ADHESIVELY BONDED NUT PLATES IN COMMON WITH REPAIR PER SRM 51-40-10-2R-0.
